Click & Collect now available!
Please note images are for illustration purposes and may differ from the product(s) you receive
Beechams Max Strength All In One Capsules provide effective relief from pain, congestion and chesty cough.
It contains three ingredients - paracetamol, phenylephrine hydrochloride and guaifenesin - to provide relief of symptoms associated with colds and flu including:
Always Read the Label
Possible side effects of Beechams Max Strength All In One Capsules:
Skin Rashes, Stomach Upset, Headaches, Vomiting, Tingling and Cooling of the Skin.
Each capsule contains the active ingredients: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 6.1 mg
94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)
Additional terms and conditions apply, to view our full delivery terms and conditions click here
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here
My sons man flu makes us all miserable until he's finally talked into taking these. And wow does our grouch improve after taking these .. making us all feel better !
Just what you need at this time of year
Excellent price quick delivery
Eases headache and cold symptoms
IMODIUM® Instants dissolve directly on the tongue for on-the-go relief from diarrhoea.
Beechams Cold & Flu Hot Lemon & Honey Sachets help to soothe symptoms of flu in a convenient and soothing Hot Lemon and Honey drink.
Complan Original is a nutritious drink fortified with 26 vitamins and minerals to give you a helping hand when you are in need of additional nutritional support. Suitable for vegetarians. Gluten Free. Contains 4 x 425g tubs of Complan Original
Piriteze One A Day is an effective, once-a-day treatment for hay fever and skin allergies. And as Piriteze does not normally cause drowsiness, it can help you and your family enjoy life outdoors.
SlimFast's rich Café Latte flavour meal shake is nourishing and filling, high in protein with 15g per serving, 4.9g of fibre and 23 vitamins and minerals it will satisfy all your needs. Stock up and save more with this multipack!
Slimfast Milkshake Bottle Chocolate is a meal replacement shake with a delicious chocolate flavour. It may be used as a meal replacement twice a day for effective weight control. For best results, replace two meals a day with a SlimFast replacement, and keep your third meal as nutritious as possible. Stock up and save more on this multipack.